MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT EXTENSION; CANCELLOUS BONE SCREW Ø 6,5 L40

MEDACTA INTERNATIONAL SA MPACT EXTENSION; CANCELLOUS BONE SCREW Ø 6,5 L40
Model Number 01.43.0040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient initially underwent primary surgery with competitor products.On (b)(6) 2026, a revision was performed using a medacta mpact cup and liner.On (b)(6) 2026, the patient presented with pain, which was attributed to excessively long screws from the primary surgery protruding into surrounding soft tissue.The surgeon revised the screws, replacing l30, l35, and l40 with shorter l15 and two l20 screws, and also exchanged the liner with the same size.The procedure was completed successfully.The reported pain was caused by soft tissue irritation due to screw protrusion.No x-rays are available, although they have been requested.
 
Additional Manufacturer Narrative
Batch reviews performed on 23 march 2026: screws: mpact 01.43.0040 cancellous bone screw d 6,5 l40 (k200391) lot 2312909: 80 items manufactured and released on 12-jul-2023.Expiration date: 2028-06-27.No anomalies found related to the problem.To date, 24 items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0035 cancellous bone screw d 6,5 l35 (k200391) lot 2319087: 80 items manufactured and released on 13-sep-2023.Expiration date: 2028-aug-22.No anomalies found related to the problem.To date, 32 items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0030 cancellous bone screw d 6,5 l30 (k200391) lot 2519084: 80 items manufactured and released on 29-sep-2025.Expiration date: 2030-sep-11.No anomalies found related to the problem.To date, 40 items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MPACT EXTENSION
Common Device Name
CANCELLOUS BONE SCREW Ø 6,5 L40
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24762676
Report Number3005180920-2026-00296
Device Sequence Number16021472
Product Code MEH
UDI-Device Identifier07630971257504
UDI-Public07630971257504
Combination Product (Y/N)N
PMA/510(K) Number
K200391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.43.0040
Device Lot Number2312909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight42 KG